# SDR SWIA2023011367086

- Difficulty date: November 15, 2022
- Submitted: January 13, 2023
- Operation: Air carrier
- Aircraft: N926SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7687
- Aircraft time: 48,327 hours, 40,917 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Receptacle
- Condition: Gouged
- Location: Crgo Door Handle
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CARGO DOOR - EXTERIOR HANDLE RECESS GOUGED SEVERAL PLACES   (C-CHECK RO 1/9/2023)    INSTALLED NEW CARGO DOOR HANDLE RECESS REF DWG # 601R35027 REV AY, CRJ200 SRM 51-42-21 REV 39: MAR 10-2021.LEAK CHECK GOOD C/W 51-900-1003-SKY
